# SDR UPS99829191

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37502571
- Condition: Cracked
- Location: Bs 1020-1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, STA 1020 TO 1040 STR 31L SPLICE FITTING IS CRACKED. REMOVED AND REPLACED FITTING IAW DWG 3750257 AND SRM 51-1-20D.
